... lowering my dosage slowly. My psoriasis has also come back slowly and now it is almost as bad as it was when I started Enbrel. I am going to my derm tomorrow. I have read on some blogs that my dosage NEVER should have been lowered that much (25mg every other week). Has anyone had this happen? I am not sure if it is best to ask to go back up to 50mg a week or to switch to something new, like Stelara, since I understand that my body may now have an immunity to Enbrel? I am so upset because my derm never should have advised me to lower my dosage... HELP!
No I don't think you need to change medicines as Enbrel has worked successfully for you in the past but at higher doses.
As with all medicines it is best to take the lowest effective dose possible... which is probably the rationale behind lowering your dose.
I think your skin specialist will agree, when you discuss this with him / her, that you need to increase your dosage.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 1 answer
Posted 23 Dec 2010 • 1 answer
Posted 2 Feb 2011 • 3 answers
Posted 14 May 2012 • 5 answers
Posted 13 Aug 2013 • 1 answer